# SDR 99ZZZX21

- Difficulty date: November 4, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N158AF
- Make and model: Gulstm GV
- Aircraft serial: 506
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fastener
- Condition: Cracked
- Location: Fairing
- Part time: 603 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COMPLIANCE OF SB-BR700-72-900062, FOUND NUMEROUS FASTENERS CRACKED.
